# SDR SIMA20150809010

- Difficulty date: August 9, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 38,803 hours, 35,414 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD PROFILE LOWER NUTPLATE HOLE CORRODED.  REPAIRED CORRODED NUTPLATE HOLE ON CARGO DOOR FWD PROFILE LOWER IAW ERS-EM-52MR-414.
